# SDR RAIA990723

- Difficulty date: July 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N875JX
- Make and model: Bag JETSTM3201
- Aircraft serial: 875
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 1379305A77
- Condition: Failed
- Location: Left
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

STL - FLT 7504 - BOTH HYDRAULIC PRESSURE GAUGES DROPPED TO ZERO.  MAINTENANCE REPLACED LEFT HYDRAULUIC PUMP PRESSURE LINE.  (X)
